# SDR AALA201708029010

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 46,298 hours, 27,762 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 002743
- Condition: Faulty
- Location: Center Pump
- Part time: 46,306 hours, 27,767 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP NR 1 LOW PRESSURE MESSAGE.  REPLACED FLOW LEVEL SENSING CONTROL UNIT 7QJ IAW AMM 28-46-34.
